Stomach Acid / Gerd?
I want to ask, I got stomach acid and gerd, so I brought the emergency room because I was already sick, it wasn’t strong, I was injected with medicine … melidox, lansoprazole, and sucralfat … if I drank Visanne too what would I do? I used to take Visanne at 7 pm … the dizziness of blood pressure checks had increased by 150 whether the consumption of the drug above was okay ??? thank you
Thank you for your question.
Gastric acid disease or GERD is a condition in which there is a burning sensation in the chest area which is caused by the increase in stomach acid acrea. When stomach acid rises through the esophagus, it will irritate the esophagus to the mouth, so that as a result people affected by stomach acid will also complain of dizziness.
The medicine that you get from the emergency room doctor is a drug that is intended for the stomach and it actually treats the symptoms of side effects that you might get from drugs that you regularly consume before. Visanne is a type of hormonal drug for the treatment of pelvic pain in patients with endometriosis and menstrual bleeding. These drugs have side effects, including: nausea, abdominal pain, sleep disturbance, spots on the vagina, headache, and pain in the breast.
hypertension or high tension that you experience, caused by the influence of stress or hormonal that you experience, so that you experience an increase in blood pressure. it will return to normal if you get enough rest.
If you experience this, then consult yourself to the doctor where you get the hormone therapy drug. In order to be given further handling.
May be useful. Always healthy 😊